Skip to main content Skip to section menu

Mathematics Preprints List - 1983

83.01 R. Brown and A. Razak-Salleh,
A Van Kampen theorem for unions of non- connected spaces, 6pp.
Published in: Archiv. Math. 42 (1984) 85-88.

83.02 T. Porter,
Cohn's rings of zero divisors, 8pp.
Published in: Arch. Math. 43 (1984) 340-343.

83.03 G.J. Ellis,
An application of some theorems of J.H.C. Whitehead,
Univ. of Wales MSc Dissertation 1983, 60pp.

83.04 R. Brown, P.R. Heath and K.H. Kamps,
Groupoids and the Mayer-Vietoris sequence, 36pp.
Published in: J. Pure Applied Algebra 30 (1983) 109-129.

83.05 R. Brown,
Coproducts of crossed P-modules:
applications to second homotopy groups and to the homology of groups, 12pp.
Published in: Topology 23 (1984).

83.06 T. Porter,
The Schur multiplier and identities in presentations of normal subgroups, 10pp.

83.07 T. Porter,
Categorical shape theory, 21pp.
Published in: Convegno di Topologie, Supplement to Rendi. Circ. Mat. Palermo II 4 (1984) pp. 83-99.

83.08 S.P. Humphries,
Dehn twists not generating the mapping class group, 18pp.

83.09 T. Porter,
Homotopy groups for strong shape and proper homotopy, 16pp.
Published in: Convegno di Topologie, Supplement to Rendi. Circ. Mat. Palermo II 4 (1984) pp. 101-113.

83.10 A. Razak-Salleh and J. Taylor,
On the relation between the fundamental groupoids of the classifying space
and the nerve of an open cover, 22pp.

83.11 S.P. Humphries,
A generalisation of winding number functions on surfaces, 25pp.

83.12 R. Brown, P.R. Heath and K.H. Kamps,
Coverings of groupoids and Mayer-Vietoris type sequences, 16pp.
Published in: Categorical Topology Proc. Conference Toledo, Ohio 1983, 147-167.

83.13 R. Brown and S.P. Humphries,
Orbits under symplectic transvections I,
Published in: Proc. London Math. Soc. (3) 52 (1986) 517-531.

83.14 R. Brown and S. Humphries,
Orbits under symplectic transvections II - the case K = F_2.
Published in: Proc. London Math. Soc. (3) 52 (1986) 532-556.

83.15 R. Brown,
Some non-abelian methods in homotopy theory and homological algebra, (revised May 1984).
Published in: Categorical Toplogy Proc. Conference Toledo, Ohio 1983, 108-146.

Site footer